# SDR 29GA2016022200002

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- Aircraft time: 33,598 hours, 37,587 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT STORE CORRECTLY WHEN PUSHED IN.  SUPPORT HANDLE BENT AND STICKS OUT PREVENTING DOOR TO SLIDE IN.  INSPECTED AND FOUND FORWARD HAND RAIL UPPER NOT SECURED CORRECT LEFT.  RESECURED HAND RAIL UPPER FORWARD AND PERFORMED OPS CHECK OF MAIN CABIN DOOR IAW AMM 52-10-00-00.
